Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Conservativeness of diffusion processes with drift


Author: Kazuhiro Kuwae
Journal: Proc. Amer. Math. Soc. 132 (2004), 2743-2751
MSC (2000): Primary 60J45; Secondary 31C25
Published electronically: April 21, 2004
MathSciNet review: 2054801
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show the conservativeness of the Girsanov transformed diffusion process by drift $b\in L^p(\mathbb{R} ^d\to\mathbb{R} ^d)$ with $p\geq4/(2-\sqrt{2\delta(\vert b\vert^2)/\lambda})$ or $p>4d/(d+2)$, or $p=2$ if $\vert b\vert^2$ is of the Hardy class with sufficiently small coefficient of energy $\delta(\vert b\vert^2)<\lambda/2$. Here $\lambda>0$ is the lower bound of the symmetric measurable matrix-valued function $a(x):=(a_{i,j}(x))_{i,j}$ appearing in the given Dirichlet form. In particular, our result improves the conservativeness of the transformed process by $b\in L^d(\mathbb{R} ^d\to\mathbb{R} ^d)$ when $d\geq3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60J45, 31C25

Retrieve articles in all journals with MSC (2000): 60J45, 31C25


Additional Information

Kazuhiro Kuwae
Affiliation: Department of Mathematical Sciences, Yokohama City University, Yokohama 236-0027, Japan
Address at time of publication: Department of Mathematics, Faculty of Education, Kumamoto University, Kumamoto 860-8555, Japan
Email: kuwae@yokohama-cu.ac.jp, kuwae@gpo.kumamoto-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07283-1
PII: S 0002-9939(04)07283-1
Keywords: Semi-Dirichlet form, Dirichlet form, diffusion process, Kato class function, Hardy class function, Sobolev inequality, Novikov's condition, supermartingale, exponential martingale, conservativeness, Girsanov transformation
Received by editor(s): June 18, 2002
Received by editor(s) in revised form: December 20, 2002
Published electronically: April 21, 2004
Additional Notes: The author was partially supported by a Grant-in-Aid for Scientific Research (C) No. 13640220 from the Japanese Ministry of Education, Culture, Sports, Science and Technology
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2004 American Mathematical Society